# SDR DALA2022021501004

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,348 hours, 31,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EXIT SIGN COVER ABOVE 2R DOOR FELL OFF. CORRECTIVE ACTION: RESECURED 2R DOOR EXIT SIGN. (8395470)
